# SDR 20000707SH011

- Difficulty date: November 16, 1999
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N888GW
- Make and model: Boeing 737-7CG
- Aircraft serial: 30751
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Line
- Part number: 232A92211
- Condition: Chafed
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED WIRE BUNDLE RUN W2705 (HGS) MAKES HARD CONTACT WITH TAT PROBE BLEED AIR LINE AT BS 312 LBL 47.0 WL 202.6. THIS HAS BEEN FOUND ON THE LAST 4 AIRCRAFT.  CAUSE - BUNDLE NOT ROUTED PROPERLY.  SUBMITTER RECOMMENDED RELOCATING WIRE BUNDLE DURING MANUFACTURING.  (X)
